# SDR SWAA2023081790037

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 75,547 hours, 44,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT COVER NOT SECURE AT 13DEF AND 6DEF.<[01] INSTALLED NEW EMERGENCY LIGHT COVER LENSES AT 13DEF AND 6DEF PER AMM 33-51-03
